It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=tscorpio24]Could any of these side effects be attributed to the birth control pills that we as women have to take while on Accutane?[/QUOTE]

I didn't want to go on B.C at first but after the second month on Accutane I finally went on Yasmin. I HAAAATE B.C -it makes me soooo emotional and I just go from being high to low and I can't stand it. That is the way Ortho Tri-Cyclen made me feel and I thought by going on Yasmin which is all the same hormones compared to OTC which each color is a different hormone, I would be okay. Not! After my last pack which was my third pack I didn't go back on it. I feel a little better but I still feel crappy from Accutane.

I only have 7 more pills left!!!

I am going to celebrate when I take my last pill!!





All times are GMT -7. The time now is 10:27 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!